Illinois Journal of Mathematics

Arithmetic Macaulayfications using ideals of dimension one

Ian M. Aberbach

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 518-526.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986023

Digital Object Identifier
doi:10.1215/ijm/1255986023

Mathematical Reviews number (MathSciNet)
MR1407634

Zentralblatt MATH identifier
0872.13004

Subjects
Primary: 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics
Secondary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]

Citation

Aberbach, Ian M. Arithmetic Macaulayfications using ideals of dimension one. Illinois J. Math. 40 (1996), no. 3, 518--526. doi:10.1215/ijm/1255986023. https://projecteuclid.org/euclid.ijm/1255986023


Export citation